# SDR ABXA9700547

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Assy
- Part number: 39567851
- Condition: Defective
- Location: Nlg Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL 350, NOSE GEAR DOOR CAME OPEN.  REPLACED LEFT NOSE LANDING GEAR DOOR LINK ASSY S/N DEC 1218.  REPLACED RIGHT NOSE LANDING GEAR DOOR LINK ASSY S/N HGF 339.
